# SDR TX9Y20111111004

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 65B9071986
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELONGATED HOLE WAS FOUND COMMON TO DOOR PANEL (P/N:65B90719-86) OF NR 1 PYLON INBOARD TRAILING EDGE FAIRING DOOR ASSY (P/N:65B90717) AT APPROX STA 297.5.  THE REPAIR WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0078 AND SRM 51-10-01.  DETAILS OF THE REPAIR ARE RECORDED IN EA-54-0306.
